EconPapers    
Economics at your fingertips  
 

Interest rate bounds and fiscal policy

Jagjit Chadha and Charles Nolan

Economics Letters, 2004, vol. 84, issue 1, 9-15

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(04)00002-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:84:y:2004:i:1:p:9-15

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:ecolet:v:84:y:2004:i:1:p:9-15